Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 151, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 29, 2007, 5:26 PM CDT for Hunt County, Van Zandt County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 29, 2007, 5:26 PM CDT (22:26 UTC)
- Expired
- May 29, 2007, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Hunt County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 129 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 292227
FFWFWD
TXC231-467-300130-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
526 PM CDT TUE MAY 29 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTHERN HUNT COUNTY IN NORTH CENTRAL TEXAS...
EXTREME NORTHWESTERN VAN ZANDT COUNTY IN NORTHEAST TEXAS...
* UNTIL 830 PM CDT
* AT 522 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM A NEARLY STATIONARY THUNDERSTORM OVER THE
WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
TAWAKONI ADN THE AREA SOUTH AND EAST OF QUINLAN.
AT LEAST ONE HIGH WATER RESCUE HAS BEEN REPORTED IN THIS AREA.
EXERCISE EXTREME CAUTION.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
LAT...LON 3277 9608 3279 9590 3288 9596 3297 9593
3296 9609
$$3 follow-up statements
000
WGUS74 KFWD 292328
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CDT TUE MAY 29 2007
TXC231-467-300130-
HUNT TX-VAN ZANDT TX-
627 PM CDT TUE MAY 29 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
EXTREME NORTHWESTERN VAN ZANDT AND SOUTH CENTRAL HUNT COUNTIES...
AT 626 PM CDT...THE THUNDERSTORMS THAT PRODUCED THE FLASH FLOODING
HAVE WEAKENED...BUT RESIDUAL FLOODING IS LIKELY OCCURRING. AT LEAST
ONE HIGH WATER RESCUE OCCURRED...SO REMAIN VIGILANT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST TAWAKONI
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3277 9608 3279 9590 3288 9596 3297 9593
3296 9609
$$000
WGUS74 KFWD 300032
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CDT TUE MAY 29 2007
TXC231-467-300130-
HUNT TX-VAN ZANDT TX-
731 PM CDT TUE MAY 29 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
EXTREME NORTHWESTERN VAN ZANDT AND SOUTH CENTRAL HUNT COUNTIES...
AT 731 PM CDT...LIGHT TO MODERATE RAIN CONTINUES TO FALL IN THE
WARNED AREA. THIS ADDITIONAL RAIN WILL SLOW DOWN THE RECEDING OF THE
FLOOD WATERS...USE CAUTION.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST TAWAKONI
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3277 9608 3279 9590 3288 9596 3297 9593
3296 9609
$$000
WGUS74 KFWD 300120
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
821 PM CDT TUE MAY 29 2007
TXC231-467-300131-
HUNT TX-VAN ZANDT TX-
821 PM CDT TUE MAY 29 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM CDT FOR EXTREME
NORTHWESTERN VAN ZANDT AND SOUTH CENTRAL HUNT COUNTIES...
LAT...LON 3277 9608 3279 9590 3288 9596 3297 9593
3296 9609
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 29, 2:40 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, May 29, 2:40 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 240 PM CDT TUE MAY 29 2007 .DISCUSSION... THIS MORNINGS MCS CONTINUES TO PUSH SLOWLY EAST-SOUTHEAST UNDER CORE OF UPPER LEVEL LOW. FRONT OF THIS LINE CONTINUES TO BOW OUT AND HAS MOST LIKELY CAUSED SEVERE WINDS...ALTHOUGH WE HAVE RECEIVED NO REPORTS. THIS SYSTEM IS PUTTING DOWN RAIN RATES OF UP TO AN INCH PER HOUR AND FLASH FLOODING IS A CONCERN...ESPECIALLY IN THE SOUTHERN COUNTIES WHICH HAVE RECEIVED THE MOST RAIN RECENTLY. SUBSIDENCE IS NOTED IN THE FAR WESTERN COUNTIES ON THE BACKSIDE OF THIS SYSTEM. MODELS INDICATE THAT THIS CLEARING WILL BE SHORT- LIVED AND NOT PROGRESS VERY FAR EAST. UPPER TROUGH WILL CONTINUE TO LINGER OVER THE EASTERN HALF OF NORTH TEXAS AT LEAST FOR ANOTHER DAY UNTIL IT IS NUDGED EAST BY AN UPPER LOW FORMING IN THE NORTHERN PLAINS. THIS LARGER SYSTEM WILL ESSENTIALLY REMAIN STATIONARY AND DEEPEN BEFORE MOVING OFF INTO THE NORTHEASTERN STATES. MEANWHILE IN NORTH TEXAS...WESTERLY FLOW WILL ALLOW SEVERAL SHORTWAVES TO MOVE THROUGH THE REGION. EXPECT A CHANCE FOR SHOWERS AND THUNDERSTORMS EACH DAY...ALTHOUGH FRIDAY AND SATURDAY APPEAR TO BE THE DRIEST DAYS...WHICH SEEM TO BE HARD TO COME BY THIS SPRING. A WEAK FRONT WILL FLIRT WITH THE RED RIVER VALLEY WEDNESDAY NIGHT INTO THURSDAY AND WILL LIFT NORTH LATE THURSDAY WITHOUT MAKING MUCH PROGRESS. THE GFS DRIVES ANOTHER FRONT ALL THE WAY TO THE GULF COAST SUNDAY INTO MONDAY. WILL HAVE TO WAIT FOR MORE CONSISTENCY BEFORE BUYING THIS SCENARIO COMPLETELY. FOR NOW HAVE LEFT CHANCE POPS IN FOR THE LATTER HALF OF THE WEEKEND. /13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 69 84 70 86 71 / 30 30 30 30 10 WACO, TX 69 87 70 88 71 / 20 20 20 20 10 PARIS, TX 66 80 68 82 68 / 30 30 30 30 10 DENTON, TX 69 85 70 85 70 / 30 30 30 30 10 MCKINNEY, TX 67 84 69 85 69 / 30 30 30 30 10 DALLAS, TX 70 85 72 86 74 / 30 30 30 30 10 TERRELL, TX 68 84 70 86 71 / 30 30 20 30 10 CORSICANA, TX 68 85 70 86 70 / 30 30 20 30 10 TEMPLE, TX 69 89 69 86 70 / 20 20 10 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 29, 3:38 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 338 PM CDT TUE MAY 29 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 338 PM CDT TUE MAY 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THUNDERSTORMS ARE POSSIBLE TONIGHT...WITH THE GREATEST COVERAGE OF STORMS GENERALLY EAST OF THE INTERSTATE 35 CORRIDOR. HEAVY RAINFALL IS LIKELY WITH THE STRONGEST STORMS...WHICH MAY RESULT IN CONTINUED LOCAL FLOODING. LIGHTNING AND WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THROUGH FRIDAY AS THE MOIST ATMOSPHERE CONTINUES OVER NORTH TEXAS...AND A COLD FRONT APPROACHES FROM THE NORTH. HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS WILL ACCOMPANY THE STRONGER STORMS. THUNDERSTORM CHANCES WILL RETURN TO NORTH TEXAS SATURDAY NIGHT THROUGH MONDAY AS UPPER LEVEL STORM SYSTEMS APPROACH FROM THE NORTHWEST. SEVERE STORMS WILL BE POSSIBLE SUNDAY INTO MONDAY... AND THE SPECIFIC THREATS WILL BE REFINED AS WE APPROACH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION FOR FLOOD REPORTS MAY BE NEEDED ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR TONIGHT.
In the hours before
Special weather statement, May 29, 2:39 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT TUE MAY 29 2007
TXZ134-292015-
ELLIS TX-
239 PM CDT TUE MAY 29 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
ELLIS COUNTY
AT 239 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
GLENN HEIGHTS TO 7 MILES SOUTH OF WAXAHACHIE TO 12 MILES EAST OF
HILLSBORO...MOVING EAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALMA...BARDWELL...ENNIS...
FERRIS...GLENN HEIGHTS...ITALY...OAK LEAF...OVILLA...PALMER...RED OAK
AND WAXAHACHIE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND WIND
GUSTS OF 40 TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3256 9704 3230 9692 3208 9694 3221 9663
3232 9642 3255 9651Special weather statement, May 29, 2:45 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CDT TUE MAY 29 2007
TXZ144>146-157-159-161-292015-
NAVARRO TX-HILL TX-BOSQUE TX-MCLENNAN TX-LIMESTONE TX-CORYELL TX-
245 PM CDT TUE MAY 29 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BOSQUE COUNTY
NORTHEASTERN CORYELL COUNTY
SOUTHEASTERN HILL COUNTY
NORTHWESTERN LIMESTONE COUNTY
MCLENNAN COUNTY
NAVARRO COUNTY
AT 245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST
OF HILLSBORO TO 13 MILES NORTH OF LACY-LAKEVIEW TO 7 MILES SOUTHEAST
OF CLIFTON TO 10 MILES EAST OF HAMILTON...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ANGUS...BARRY...
BELLMEAD...BEVERLY HILLS...BLOOMING GROVE...BYNUM...COOLIDGE...
CORSICANA...CRAWFORD...DAWSON...HALLSBURG...HUBBARD...KERENS...
LACY-LAKEVIEW...NAVARRO...NORTHCREST...VALLEY MILLS...WACO...WEST AND
WOODWAY.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND WIND
GUSTS OF 40 TO 50 MPH CAN BE EXPECTED FROM THESE STORMS. MINOR
FLOODING WILL OCCUR QUICKLY DUE TO THE HIGH RAINFALL RATES...BE
CAUTIOUS WHILE DRIVING.
LAT...LON 3212 9683 3182 9722 3171 9759 3169 9811
3147 9750 3147 9695 3168 9666 3201 9605
3233 9639Special weather statement, May 29, 3:19 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
319 PM CDT TUE MAY 29 2007
TXZ135-146-147-157-159>161-292115-
HENDERSON TX-NAVARRO TX-FREESTONE TX-MCLENNAN TX-LIMESTONE TX-
CORYELL TX-FALLS TX-
319 PM CDT TUE MAY 29 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL CORYELL COUNTY
NORTHERN FALLS COUNTY
FREESTONE COUNTY
LIMESTONE COUNTY
MCLENNAN COUNTY
NAVARRO COUNTY
WESTERN HENDERSON COUNTY
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND WIND
GUSTS OF 40 TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3236 9642 3173 9698 3150 9791 3128 9726
3124 9660 3164 9580 3201 9605 3234 9581Special weather statement, May 29, 3:42 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
N342 PM CDT TUE MAY 29 2007
TXZ135-146-147-157-159>161-292115-
HENDERSON TX-NAVARRO TX-FREESTONE TX-MCLENNAN TX-LIMESTONE TX-
CORYELL TX-FALLS TX-
342 PM CDT TUE MAY 29 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL CORYELL COUNTY
NORTHERN FALLS COUNTY
FREESTONE COUNTY
LIMESTONE COUNTY
MCLENNAN COUNTY
NAVARRO COUNTY
WESTERN HENDERSON COUNTY
STORMS ARE LOCATED ALONG A LINE FROM
RICE...COOLIDGE...MCGREGOR...GATESVILLE...MOVING EAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND WIND
GUSTS OF 40 TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3236 9642 3173 9698 3150 9791 3128 9726
3124 9660 3164 9580 3201 9605 3234 9581Special weather statement, May 29, 4:11 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
411 PM CDT TUE MAY 29 2007
TXZ122-135-146>148-161-292215-
VAN ZANDT TX-HENDERSON TX-NAVARRO TX-ANDERSON TX-FREESTONE TX-
LIMESTONE TX-
411 PM CDT TUE MAY 29 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
FREESTONE COUNTY
LIMESTONE COUNTY
EASTERN NAVARRO COUNTY
ANDERSON COUNTY
HENDERSON COUNTY
SOUTHERN VAN ZANDT COUNTY
AT 411 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
GUN BARREL CITY TO 17 MILES NORTH OF FAIRFIELD TO 4 MILES NORTHWEST
OF TEAGUE TO 8 MILES SOUTH OF GROESBECK...MOVING EAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ANGUS...ATHENS...
BERRYVILLE...BROWNSBORO...CANEY CITY...CHANDLER...COFFEE CITY...
EDOM...ELKHART...ENCHANTED OAKS...EUSTACE...FAIRFIELD...FRANKSTON...
GROESBECK...GUN BARREL CITY...KERENS...MALAKOFF...MEXIA...NAVARRO...
PALESTINE...SEVEN POINTS...TEAGUE...TOOL...TRINIDAD...WORTHAM...
FAIRFIELD LAKE STATE PARK...PURTIS CREEK STATE PARK AND FORT PARKER
STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND WIND
GUSTS OF 40 TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
THESE STORMS HAVE A HISTORY OF PRODUCING RAPID RISES OF DRAINAGE
DITCHES...LOW WATER CROSSINGS...AND OTHER FLOOD PRONE AREAS. USE
CAUTION WHILE DRIVING.
LAT...LON 3245 9622 3137 9684 3141 9624 3163 9580
3154 9569 3162 9526 3185 9543 3236 9546
3251 9560Special weather statement, May 29, 5:18 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CDT TUE MAY 29 2007
TXZ148-292300-
ANDERSON TX-
518 PM CDT TUE MAY 29 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
ANDERSON COUNTY
AT 518 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST
OF JACKSONVILLE TO 20 MILES SOUTHWEST OF PALESTINE...MOVING EAST AT
30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ELKHART...FRANKSTON AND
PALESTINE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND WIND
GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3206 9563 3171 9582 3152 9575 3161 9524
3183 9542 3210 9543The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:32 AM CDT | Special Weather Statement | FWD | Eastland | 43 min |
| May 29, 9:57 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 63 min |
| May 29, 10:53 AM CDT | Special Weather Statement | FWD | Palo Pinto | 37 min |
| May 29, 10:59 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 61 min |
| May 29, 11:12 AM CDT | Flash Flood Warning | FWD | Palo Pinto, Stephens | 3 hr |
| May 29, 11:14 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 61 min |
| May 29, 11:43 AM CDT | Special Weather Statement | FWD | Erath | 32 min |
| May 29, 1:35 PM CDT | Special Weather Statement | FWD | Johnson | 25 min |
| May 29, 1:40 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 38 min |
| May 29, 2:02 PM CDT | Special Weather Statement | FWD | Ellis | 28 min |
| May 29, 2:21 PM CDT | Special Weather Statement | FWD | Bosque, Hill | 24 min |
| May 29, 2:39 PM CDT | Special Weather Statement | FWD | Ellis | 36 min |
| May 29, 2:45 PM CDT | Special Weather Statement | FWD | McLennan, Navarro | 30 min |
| May 29, 3:19 PM CDT | Special Weather Statement | FWD | Freestone, Limestone, McLennan, Navarro | 56 min |
| May 29, 3:42 PM CDT | Special Weather Statement | FWD | Freestone, Limestone, McLennan, Navarro | 33 min |
| May 29, 4:11 PM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Limestone | 64 min |
| May 29, 5:18 PM CDT | Special Weather Statement | FWD | Anderson | 42 min |
| May 29, 5:48 PM CDT | Special Weather Statement | FWD | Robertson | 27 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.